Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2695
Title: Waves in the sandpile model on fractal lattices
Authors: DAERDEN, Frank 
Priezzhev, VB
VANDERZANDE, Carlo 
Issue Date: 2001
Publisher: ELSEVIER SCIENCE BV
Source: PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 292(1-4). p. 43-54
Abstract: The scaling properties of waves of topplings of the sandpile model on a fractal lattice are investigated. The exponent describing the asymptotics of the distribution of last waves in an avalanche is found. Predictions for scaling exponents in the forward and backward conditional probabilities for two consecutive waves are given. All predictions were examined by simulations on the Sierpinski gasket and were found to be in a reasonable agreement with the numerical data. (C) 2001 Elsevier Science B.V. All rights reserved.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium. Joint Inst Nucl Res, Bogolubov Lab Theoret Phys, Dubna 141980, Russia.Daerden, F, Limburgs Univ Ctr, Dept WNI, Univ Campus, B-3590 Diepenbeek, Belgium.
Keywords: self-organized criticality; sandpiles; fractals
Document URI: http://hdl.handle.net/1942/2695
ISSN: 0378-4371
e-ISSN: 1873-2119
DOI: 10.1016/S0378-4371(00)00553-7
ISI #: 000167544200004
Category: A1
Type: Journal Contribution
Validations: ecoom 2002
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

6
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

8
checked on May 21, 2022

Page view(s)

58
checked on May 25, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.